Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 36, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 28, 2025, 2:37 PM MDT for Baca County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2025, 2:37 PM MDT (20:37 UTC)
- Expired
- May 28, 2025, 3:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 193 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:15 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
776
WUUS55 KPUB 282037
SVRPUB
COC009-282100-
/O.NEW.KPUB.SV.W.0036.250528T2037Z-250528T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
237 PM MDT Wed May 28 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Baca County in southeastern Colorado...
* Until 300 PM MDT.
* At 236 PM MDT, a severe thunderstorm was located over The Saunders
Elevator, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Baca County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3736 10216 3755 10219 3757 10204 3736 10204
TIME...MOT...LOC 2036Z 262DEG 33KT 3747 10207
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:15 PM MDT, 22 minutes earlier. Its key messages:
- Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible.
- Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms.
- Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended.
Area forecast discussion, May 28, 2:15 PM MDT, 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 215 PM MDT Wed May 28 2025 .KEY MESSAGES... - Severe thunderstorms likely this afternoon and evening across the southeast plains with very large hail, damaging winds, and even an isolated tornado possible. - Strong to marginally severe thunderstorms possible across the southern Sangre De Cristo mountains and southern I-25 corridor Thursday afternoon, otherwise, cooler with showers and thunderstorms. - Heating up with daily afternoon thunderstorms, mainly over the mountains through the extended. && .SHORT TERM /THROUGH THURSDAY/... Issued at 208 PM MDT Wed May 28 2025 Thunderstorm coverage and strength will be the main concern this afternoon and evening as energy rotating around the Upper Midwest low pressure system increases upper forcing and sends a cold front through the area. This front is currently positioned across east central CO, just passing through KCOS around 18z. Across the plains a sharpening dry line/trough axis extends southwest of the surface low across eastern Las Animas into northeast Baca counties with dew points at KTAD in the upper 30s, and dew points in Baca county in the lower 60s. This has yielded plentiful amounts of CAPE across our eastern plains with 2500+ J/kg resolved by meso-analysis and HREF. Deep layer shears around 40-50 kts will result in supercells, particularly out ahead of the cold front and along the dry line. Eventually, a line of thunderstorms will develop along the cold front which drops southward through the plains this evening. Greater severe risk looks done by 8-9 PM as activity coalesces into an MCS across southwest KS and the TX/OK Panhandle. Very large hail up to 2.5 inches in diameter, wind gusts around 70 mph (perhaps greater) and an isolated tornado will be possible. Greatest tornado risk maximizes across Kiowa and Prowers counties, though any quick updraft development within area of stout CAPE out east across the eastern counties could result in a quick landspout/spin up this afternoon. Along the I-25 corridor, falling dew points will keep hail and max wind gusts a little lower, with 1.25 inch hail and 65 mph gusts possible. There could be another round of thunderstorms fire along the I-25 corridor this evening behind the front with any easterly surging outflows. CAPE does not look as great into the evening hours which should lessen the severe risk after after 6 PM. Low level flow shifts out of the east to southeast overnight which will spread widespread low clouds, fog and sprinkles back into the eastern mountains. Thursday will be cooler with clouds likely to hang tight across the eastern mountains/I-25 corridor into the afternoon. Lower dew points (40s) spread in from the north though low 50 dew points may hang in along the southern I-25 corridor and mountains/plains interface. While it is likely to remain cool and stable across the plains, another round of thunderstorms will fire over the mountains during the afternoon. Depending on how much insolation we get, there may be sufficient instability for thunderstorms to persist into the adjacent plains, especially along the Raton Mesa. Will keep highest pops across the mountains and trim back pops for the eastern plains where we may stay too cool and stable for activity to maintain. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 208 PM MDT Wed May 28 2025 It is a messy pattern into the extended, with energy from the Pacific northwest cutting through the upper ridge on Friday and dropping southeastward on Saturday. Overall, we stay under the northwest flow side of the upper ridge for Friday and Saturday with sufficient forcing and upslope flow for showers and thunderstorms across the mountains and adjacent plains each day. Can't rule out some stronger storms depending on shear and CAPE parameters which look more marginal but could be adequate. Temperatures gradually warm through this period. Southwest flow increases late weekend into early next week, with energy ejecting out of the Desert Southwest and across CO in several waves. Moisture increases across the western mountains which should bring a better chance for showers/thunderstorms and much needed rain across the Continental Divide for Monday. Southwest flow may bring some drying into the I-25 corridor but timing of the shortwave in the extended models and ensembles varies with the potential for a dry line to be positioned somewhere across the eastern plains. Will need to monitor this area for potential thunderstorm development. Otherwise, drier, warmer and windier weather spreads in for mid week as the next upper low takes shape across the Great Basin and kicks out to the north. Daily thunderstorm chances will continue over the mountains while the plains remain dry, windy and warm. -KT && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 1214 PM MDT Wed May 28 2025 Main forecast updates were to refine timing of most impactful periods of thunderstorms, associated wind trends, along with lowering ceilings tonight into Thursday morning. Relatively quiet at the start of the period, with any showery development remaining isolated over the higher terrain. The main focus in the near term is with a boundary which has sagged south already this morning, currently situated around and just to the north of COS. While this has been slowing, see no reason why this won't sag further south and bring a wind shift to COS. So, do expect a wind shift at COS here at the start of the period, but wind speeds should remain relatively light at this time. Overall conditions at ALS look to stay quiet through much of the period, with the only concern is still a period of TS later this afternoon. Latest guidance does keep most of the activity away from ALS but with some uncertainty still in place, have opted to keep the PROB30 in place. Did shorten the time window and if trends continue, could see removing the PROB30 altogether. Active period for COS and PUB through the entire period, again with the risk of thunderstorms this afternoon into the evening, varying winds and speeds, and increased likelihood for lowering ceilings tonight that will last through the end of the period. That being said, while shower and thunderstorm development is likely around both terminals, confidence on direct impacts is still somewhat lower and feel that the PROB30s in place are still valid. Again, did refine the time windows for thunder, and really tried to hone in on those times when the highest chances will be. Will be closely monitoring trends in the very near term, and could see updates needed to further refine the thunder mention. If storms due impact the terminals, heavy rain with vis at or below 3sm are expected, along with strengthening northerly winds. Would not be surprised to see at least small hail as well. Precip development looks to continue into the evening, however, the risk of thunder/storms quickly lowers during this period. VFR ceilings for most of this afternoon, though a lowering trend into the evening is likely. MVFR ceilings then in place for most of the night and into Thursday morning. With a southeast to east wind in place through Thursday morning, feel confident these ceilings will remain through the end of the period. Have not gone IFR yet, but this will need to be monitored with later forecast updates. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...KT AVIATION...RODRIGUEZ
Hazardous weather outlook, May 28, 11:47 AM MDT, 2 hours 50 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service Pueblo CO 1147 AM MDT Wed May 28 2025 COZ058>089-093>099-291700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1147 AM MDT Wed May 28 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous strong to severe thunderstorms will be possible today, with the greatest risk over the southeast plains. Damaging wind gusts up to 70 mph, large hail up to 2.5 inches in diameter, heavy rainfall and even a tornado or two will be possible this afternoon and early evening, especially across Kiowa, Bent, Prowers and Baca counties. The primary timeframe for severe storms will be between 2 PM and 5 PM for the I-25 corridor counties, and 3 PM to 8 PM for the southeast plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms will continue on Thursday across much of southern Colorado. Hail, wind and locally heavy rainfall will all be possible mainly near the southeast mountains. More isolated to scattered showers and thunderstorms are possible Friday and Saturday, mainly across the higher terrain. Convection chances increase for Sunday through Tuesday across the western half of the forecast area, especially along the Continental Divide. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, May 28, 2:01 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 PM MDT Wed May 28 2025
COZ099-282030-
Springfield Vicinity/Baca County CO-
201 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
230 PM MDT...
At 200 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Vilas, or 10 miles east of
Springfield, moving east at 15 mph.
HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Stonington, Walsh, and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3733 10252 3751 10251 3756 10213 3726 10215
TIME...MOT...LOC 2000Z 272DEG 12KT 3742 10242
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, May 28, 2:02 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
202 PM MDT Wed May 28 2025
COZ077-079-081-083-086-282030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
202 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 230 PM MDT...
At 202 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penrose, or 29 miles southwest of Colorado Springs, moving east at 55
mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo West, Pueblo Reservoir, Royal Gorge, Canon City, Florence, and
Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
&&
LAT...LON 3828 10559 3857 10538 3846 10468 3826 10470
TIME...MOT...LOC 2002Z 274DEG 49KT 3847 10510
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 28, 2:19 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
219 PM MDT Wed May 28 2025
COZ088-094-282045-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
219 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 245 PM MDT...
At 218 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Model, or 27 miles northeast of Trinidad, moving east
at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of central Las Animas
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3728 10417 3741 10414 3743 10367 3719 10375
TIME...MOT...LOC 2018Z 277DEG 25KT 3735 10406
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, May 28, 2:25 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
225 PM MDT Wed May 28 2025
COZ084-085-282100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
225 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
300 PM MDT...
At 224 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 17 miles east of Colorado Springs,
moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ellicott and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3884 10459 3894 10457 3897 10429 3875 10432
TIME...MOT...LOC 2024Z 277DEG 23KT 3888 10450
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 28, 2:31 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
231 PM MDT Wed May 28 2025
COZ099-282100-
Springfield Vicinity/Baca County CO-
231 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BACA COUNTY THROUGH
300 PM MDT...
At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near
The Saunders Elevator, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3739 10223 3757 10225 3760 10204 3739 10204
TIME...MOT...LOC 2031Z 264DEG 31KT 3749 10215
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
mwSpecial weather statement, May 28, 2:34 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed May 28 2025
COZ084-085-282100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
234 PM MDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
300 PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cimarron Hills, or near Colorado Springs, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Falcon, Cimarron Hills, Peterson Space Force Base, and Colorado
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central Colorado.
&&
LAT...LON 3884 10483 3895 10481 3896 10453 3876 10458
TIME...MOT...LOC 2033Z 277DEG 23KT 3888 10475
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:35 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| May 27, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 46 min |
| May 27, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 46 min |
| May 27, 9:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 59 min |
| May 27, 10:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 28, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 28, 12:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| May 28, 1:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 17 min |
| May 28, 1:28 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| May 28, 1:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 28, 2:01 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 28, 2:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 28, 2:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 28, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 28, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| May 28, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 28, 2:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| May 28, 2:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 60 min |
| May 28, 3:11 PM MDT | Special Weather Statement | PUB | Las Animas | 34 min |
| May 28, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 28, 3:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 28, 3:58 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 28, 4:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 28, 4:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| May 28, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 22 min |
| May 28, 4:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| May 28, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 25 min |
| May 28, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 54 min |
| May 28, 4:53 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 28, 5:15 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 28, 5:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 28, 5:36 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| May 28, 5:37 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 23 min |
| May 28, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 31 min |
| May 28, 5:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| May 28, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 43 min |
| May 28, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 36 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.